Translator Disclaimer
2019 Pairs of Pythagorean triangles with given ratios between catheti
Mariusz Skalba, Maciej Ulas
Rocky Mountain J. Math. 49(8): 2779-2789 (2019). DOI: 10.1216/RMJ-2019-49-8-2779

Abstract

We investigate the problem of finding pairs of Pythagorean triangles $(a, b, c), (A, B, C)$, with given cathetus ratios $A/a,\, B/b$. In particular, we prove that there are infinitely many essentially different (non-similar) pairs of Pythagorean triangles $(a, b, c), (A, B, C)$ satisfying given proportions, provided that $Aa\neq Bb$.

Citation

Download Citation

Mariusz Skalba. Maciej Ulas. "Pairs of Pythagorean triangles with given ratios between catheti." Rocky Mountain J. Math. 49 (8) 2779 - 2789, 2019. https://doi.org/10.1216/RMJ-2019-49-8-2779

Information

Published: 2019
First available in Project Euclid: 31 January 2020

zbMATH: 07163198
MathSciNet: MR4058349
Digital Object Identifier: 10.1216/RMJ-2019-49-8-2779

Subjects:
Primary: 11D25

Rights: Copyright © 2019 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
11 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.49 • No. 8 • 2019
Back to Top